Vol. 3, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
An explicit basis for the rational higher Chow groups of abelian number fields

Matt Kerr and Yu Yang

Vol. 3 (2018), No. 2, 173–191

We review and simplify A. Beĭlinson’s construction of a basis for the motivic cohomology of a point over a cyclotomic field, then promote the basis elements to higher Chow cycles and evaluate the KLM regulator map on them.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

higher Chow group, Abel–Jacobi map, polylogarithms, Beĭlinson regulator, Borel's theorem
Mathematical Subject Classification 2010
Primary: 14C25, 14C30, 19E15
Received: 28 August 2016
Revised: 27 April 2017
Accepted: 23 July 2017
Published: 24 March 2018
Matt Kerr
Department of Mathematics
Washington University in St. Louis
St. Louis, MO
United States
Yu Yang
Department of Mathematics
Washington University in St. Louis
St. Louis, MO
United States